# SDR CALA2025090908672

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N12005
- Make and model: Boeing 787-10
- Aircraft serial: 40937
- Aircraft time: 27,647 hours, 3,731 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 4091620940
- Part serial: 35583067
- Condition: Faulted
- Location: Ee Bay
- Part time: 15,649 hours, 1,996 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS DRIVE CAUTION PRIMARY AND SECONDARY SLAT DRIVES HAVE FAILED TO OPERATE, OR HAV E BEEN SHUT DOWN BECAUSE OF AN ASYMMETRY, SKEW/LOSS, DISAGREE, OR UNCOMMANDED MOTION. DB 27 FCM OPS (RT) DB 27 FCM OPS (LT) DB 27 FCM OPS (CENT).  MESSAGE APPEARED AN HOUR INTO FLT. SLATS DID NOT DEPLOY FOR LANDING & ARE LOCKED. INTERREGATED CMCF & FOUND SLAT DRIVE FAULT WITH  MAINTENANCE MESSAGE  27-22463.  REPLACED C2 ACE FOUND MAINT MSG 27-22463. TS REF FIM 27-80-F1-39A-421A, REPLACED C2 ACE REF  27-02-17-00A-520A. ACCOMP ACE LRU REPLACEMENT TEST. NO FAULTS. OPS FLAPS & SLATS, NO ISSUES OK FOR SERVICE.
